Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Can Gabapentin, Percocet, Tizandine, Oxycontin and Lisinpril cause stomachache and diarrhea?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 1998
Answered : 377 Questions
Question
I’m taking gabapentin 600 mg 3 time a day Percocet 10-325 twice Zoloft 200 mg daily Tizandine 4 mg remarking 40mg OxyContin 10 mg twice lisinpril 40 mg late I am having a lot of pain diarrhea my stomach is drop down on my left side I go about 3 to 4 days without eating I just don’t know what’s going on?
Thu, 26 Apr 2018 in Cancer
 
 
Answered by Dr. Esmeralda Sera 1 hour later
Brief Answer:
Stomach pain

Detailed Answer:
Hello and thank you for asking

The symptoms that you mentioned are side effects from the medications that you taking also
But we need to be sure for that.Other causes how can give that symptoms are

1-Viral infection
2-Bacterial infection
3-food poisoning

You need to stay hydrate,to take PPI for the stomach pain ,and for sure to consult your doctor if the symptoms continued to persist


Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor